Chemists Own Cold & Flu Relief PE Tablets 24

$10.95

Temporary relief of cold and flu symptoms.

SKU: 305326 Categories: , , ,

Description

  • Non-drowsy
  • Does not contain: gluten

Additional information

Weight 30 g
Dimensions 12 × 2 × 7 cm

Ingredients

Paracetamol 500mg
Phenylephrine Hydrochloride 5mg

Directions

Adults & Children 12 years and over: Take 2 tablets every 4-6 hours, when necessary. No more than 4 doses in 24 hours.

Warnings

Consult your health professional if symptoms persist.

Always read the label and follow directions for use.

Seek medical advice before use during pregnancy and breastfeeding.

Do not take with other paracetamol containing products.

Reviews

There are no reviews yet.

Be the first to review “Chemists Own Cold & Flu Relief PE Tablets 24”

Your email address will not be published. Required fields are marked *